Kinematic reduction and the Hamilton-Jacobi equation

  1. Barbero-Liñán, M. 12
  2. De León, M. 2
  3. De Diego, D.M. 2
  4. Marrero, J.C. 3
  5. Muñoz-Lecanda, M.C. 4
  1. 1 Universidad Carlos III de Madrid
    info

    Universidad Carlos III de Madrid

    Madrid, España

    GRID grid.7840.b

  2. 2 Instituto de Ciencias Matemáticas, CSIC-UAM-UC3M-UCM
  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  4. 4 Universitat Politècnica de Catalunya
    info

    Universitat Politècnica de Catalunya

    Barcelona, España

    GRID grid.6835.8

Journal:
Journal of Geometric Mechanics

ISSN: 1941-4889

Year of publication: 2012

Volume: 4

Issue: 3

Pages: 207-237

Type: Article

Export: RIS
DOI: 10.3934/jgm.2012.4.207 SCOPUS: 2-s2.0-84869741469 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus